# SDR IPXA2016101109267

- Difficulty date: September 17, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: NCA608097N
- Part serial: 238
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CARGO DOOR AFT UPPER PAN PREVIOUS REPAIR GOUGED.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT MCD AFT PAN IAW EA 011-5230-01-A6470 REV. IR AND EO MD11-5230-62072-A.
